About three weeks ago I developed red dots on my feel and lower legs. They are not raised, do not itch and do not blanch when I press on them. They seemed to appear in clusters, with a few more prominent round spots in among the rest. The clusters are fading now, with the more prominent spots fading more slowly from the center toward the edges. I have read some things about vasculitis and petechiae, and my symptoms appear to fit in with this, but I don't know what would have caused it. Is it anything I should follow up on, since it is going away? Is it likely to recur?
The hallmark of vasculitis is raised purple bumps. If your bumps are flat, they are probably involving the capillaries, and that, plkus the fact that the rash is symmetrical, suggests that this will be a transient episode of little significance. If the spots don't go away in another week or two, or if you have other symptoms of illness, you ought to show your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.